# SDR CA120902001

- Difficulty date: September 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Dowel Pin
- Part number: 20209
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON REMOVAL OF RIM FOR INSPECTION, 3 OF THE 6 DOWEL PINS ON THE WHEEL HALF WERE FOUND SHEARED. THE PINS ALIGN AND LOCK THE 2 NOSE WHEEL RIMS TOGETHER. THE SHEAR LOAD OF THE 2 NOSEWHEELS PUTS STRESS ON BOTH THE PINS AND THEIR ACCOMPANYING HOLES.  MOST OF THE TIME IT IS THE HOLES THAT WEAR TO THE POINT OF REJECTING THE WHEEL HALF BUT THE OCCASIONAL PIN HAS BEEN FOUND SHEARED.  REQUIRES NDT OF THE WHEEL RIM EVERY 5 TIRE CHANGES.  THIS WAS THE FIFTH TIRE CHANGE.
